# SDR USAA951357

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48099
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1418
- Part time: 34,764 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1/C-3 CHECK INSPECTION, FOUND 1 INCH CRACK AT RIVET HOLE IN LONGERON 2R AT STA 1418, OUTBOARD LEG.  SPLICED IN NEW SECTION OF LONGERON PER SRM 53-02, FIGURE 5.  (X)
